| Model Number |
400272-04 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the harmonic ace insert accessory to perform failure analysis.Failure analysis investigations confirmed the customer reported complaint.The instrument was analyzed and it was found to have a broken blade.A piece measuring approximately 0.084" x 0.252" was found to be broken off and was not returned with the accessory.The probable root cause of broken blade is attributed to use conditions.Damaged blade is triggered by any inadvertent contact with staples, clips, or other instruments while the device is activated.In addition, scratches on the blade tip may also lead to premature blade failure.Blade damage may be detected by the generator with a solid tone or an error.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the harmonic ace insert was not working.The procedure was completed with no reported injury.